# SDR SWIA2021081060245

- Difficulty date: May 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977-985 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FUSELAGE EXTERIOR SKIN CHAFED IN 3 LOCATIONS BETWEEN FS977 Â€“ FS985 STGR27     (C-CHECK RO 8/9/2021)    PERFORMED REPAIR TO THE FUSELAGE EXTERIOR SKIN CHAFED AREAS BETWEEN FS977-985 AT STGR 27 REF REO 670-53-00-660 REV -- DATED 2021-05-31AND REO 670-53-00-290 REV F DATED 2019/04/26.  PRESSURE LEAK CHECK GOOD.  COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST TASK 51-900-1002-SKY.
